# SDR DHL9870632C

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSE FORGING BS 950 LT SIDE HAS 1 INCH CRACK AT SECOND ROW TOP NR 1 FASTENER.  INSTALLED S/B REPAIR PER S/B 53-0126 PART VI.  N/R 1701.
